Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 17 found articles
 
 
  On the latticity of projection and antiprojection sets in Orlicz-Musielak spaces
 
 
Title: On the latticity of projection and antiprojection sets in Orlicz-Musielak spaces
Author: Micherda, B.
Appeared in: Acta mathematica Hungarica
Paging: Volume 119 (2007) nr. 1-2 pages 165-180
Year: 2007
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands